AMS eContent Search Results
Matches for: msc=(11G18) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jennifer S. Balakrishnan, J. Steffen Müller and William A. Stein. A $p$-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties. Math. Comp. 85 (2016) 983-1016.
Abstract, references, and article information   
View Article: PDF

[2] Daeyeol Jeon. Families of elliptic curves over cyclic cubic number fields with prescribed torsion. Math. Comp. 85 (2016) 1485-1502.
Abstract, references, and article information   
View Article: PDF

[3] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[4] Eric Errthum. Minimal polynomials of singular moduli. Math. Comp. 83 (2014) 411-420.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society